Volume 28, Issue 3
Generalizations of the Suzuki and Kannan Fixed Point Theorems in G-cone Metric Spaces

Mohammad Sadegh Asgari and Zohreh Abbasbigi


Anal. Theory Appl., 28 (2012), pp. 248-262

Preview Full PDF BiBTex 171 505
  • Abstract

In this paper we develop the Banach contraction principle and Kannan fixedpoint theorem on generalized conemetric spaces. We prove a version of Suzuki and Kannantype generalizations of fixed point theorems in generalized cone metric spaces.

  • History

Published online: 2012-10

  • Cited by